Previous |  Up |  Next


Title: On idempotent binary relations on a finite set (English)
Author: Schwarz, Štefan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 20
Issue: 4
Year: 1970
Pages: 696-702
Summary lang: English
Category: math
MSC: 04.20
idZBL: Zbl 0228.20033
idMR: MR0268047
DOI: 10.21136/CMJ.1970.100991
Date available: 2008-06-09T13:49:04Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] A. H. Clifford, G. B. Preston: The Algebraic Theory of Semigroups, Vol. 1..Math. Surveys No. 7, Amer. Math. Soc, Providence, R. I., 1962.
Reference: [2] Š. Schwarz: On the semigroup of binary relations on a finite set.Czech. math. J. 20 (1970), 632-679. Zbl 0228.20034, MR 0296190


Files Size Format View
CzechMathJ_20-1970-4_11.pdf 812.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo